# SDR NACA2019082100124

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND BS344 - BS351 BETWEEN S27L - S26L CORROSION FOUND ON FRAME SHEAR TIE AND SKIN DOUBLER.  LT STA 344 STR 27L CORRODED SHEAR TIE REPLACED WITH MADE REPAIR PART IAW DWG 65-45885 REV D VIEW BS AND SRM REV 119 CH 57-40-02.
